Normal subgroups of classical groups over von neumann regular rings

F. A. Arlinghaus, L. N. Vaserstein, Hong You

Research output: Contribution to journalArticlepeer-review

Abstract

Let R be a von Neumann regular ring. We obtain a complete description of all subgroups of the pseudo-orthogonal groups O2nR for n ≥ 3 which are normalized by elementary orthogonal matrices. We also prove the normality of EO2n(R, J) in O2nR when R is an abelian von Neumann regular ring and n ≥ 1.

Original languageEnglish (US)
Pages (from-to)863-873
Number of pages11
JournalJournal of Algebra
Volume169
Issue number3
DOIs
StatePublished - Nov 1 1994

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Normal subgroups of classical groups over von neumann regular rings'. Together they form a unique fingerprint.

Cite this